On fully filial torsion rings
Bull. Korean Math. Soc. 2019 Vol. 56, No. 1, 23-29
Published online 2019 Jan 31
Ryszard Romuald Andruszkiewicz, Karol Pryszczepko
University of Bia{\l}ystok; University of Bia{\l}ystok
Abstract : Rings in which all accessible subrings are ideals are called filial. A ring $R$ is called fully filial if all its subrings are filial (that is rings in which the relation of being an ideal is transitive). The present paper is devoted to the study of fully filial torsion rings. We prove a classification theorem for semiprime fully filial torsion rings.
Keywords : ideal, $H$-ring, filial ring, J-ring
MSC numbers : 16D25, 13C05
Full-Text :


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd